# SDR CALA2024010500038

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 92,170 hours, 20,219 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 623303
- Part serial: MX701334
- Condition: Corroded
- Location: Nr 1 Hyd
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A, B

## Discrepancy

C HYD ELEC 1 ON CLB OUT AT FL280 DEFER PER MEL 2911D. C1 HYD ELETRIC PUMP INOPERATIVE AND DEACTIVATED COMPLIED WITH MEL 2911D MEL 2911D APPROVED CONNECTOR D2204 AT C1 PUMP CORRODED. REF WD29-11-31. WILL NEED CONNECTOR AND PUMP REPLACED. WILL NEED 14 MANHRS FOR PUMP AND CONNECTOR CHANGE AND POSSIBLE HYD CRIMPER REMOVED AND REPLACED C HYD ELEC 1. REF AMM 29-11-02. PANELS (197ML) (195DL) REMOVED FOR ACCESS. PUMP AND HYD LINES SECURED.  REPLACED CONNECTOR AND CONTACTS FOR D2204. REF WDM29-11-31-3 PG 3 AND SWPM 20-61-19. CONNECTOR D2204 STILL NEEDS SAFETY WIRED.  ELEC CONNECTOR PLUG STILL NEED TO BE REPAIRED AND CONNECTED FOR OPS CHECK. PUMP, AC MOTOR  OPS LEAK CHECK GOOD. CONNECTOR SAFETY WIRED. REF AMM 29-11-02.
